# SDR CA080219004

- Difficulty date: February 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 63,585 hours
- Engine: Pwa JT8D9A
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid
- Part number: 65715611
- Condition: Defective
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON GEAR RETRACTION, TAIL SKID LIGHT REMAINED ILLUMINATED. A/C RETURNED TO STATION WHERE SKID TIP WAS REPLACED, SWITCH CONTACT CONFIRMED AND A/C RETURNED TO SERVICE. (TC NR 20080219004)
